# SDR DL767972543

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CORROSION DAMAGE FOUND NEAR EXISTING REPAIRED CORROSION DAMAGE (REF ERA208585-14).  REPAIR IS REMOVED AND A LARGER REPAIR INSTALLED.  REPAIR PER ERA 208585-14, REV B.
